MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mej.0b013e3280bef8a7

Медицинская библиотека · European journal of emergency medicine : official journal of the European Society for Emergency Medicine · 2007

Hypotension and ST depression as a result of disulfiram ethanol reaction.

Milne Helen J, Parke Timothy R J

Клинический случайСтатьяПеревод в очереди

Аннотация

A case report of a 27-year-old man who developed significant hypotension and ischaemic ECG changes as a result of a disulfiram ethanol reaction. He was treated with intravenous fluids and norepinephrine, which has been advocated as the pressor agent of choice. This case highlights the potential dangers of disulfiram, a drug that can be beneficial in the short term, but not proven to improve long-term outcome in the treatment of alcoholism.

Для цитирования: Milne Helen J, Parke Timothy R J. Hypotension and ST depression as a result of disulfiram ethanol reaction.. European journal of emergency medicine : official journal of the European Society for Emergency Medicine. 2007. DOI: 10.1097/mej.0b013e3280bef8a7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.